alexa Ipilimumab-induced encephalopathy with a reversible splenial lesion.
Immunology

Immunology

Immunome Research

Author(s): Conry RM, Sullivan JC, Nabors LB

Abstract Share this page

Ipilimumab, an anticytotoxic T-lymphocyte antigen (CTLA)-4 monoclonal antibody, is a first-line therapy for stage IV melanoma. Although high-grade immune-related adverse events occur in 25% of patients receiving ipilimumab, serious neurologic toxicity, primarily consisting of transient sensory and motor neuropathies, affects less than 1% of patients. We present a case report of a patient with melanoma who received high-dose ipilimumab at 10 mg/kg as first-line therapy for metastatic disease. After the third dose, the patient developed "mild" encephalopathy with a reversible splenial lesion (MERS) of the corpus callosum by MRI and neurogenic bladder, two novel immune-related adverse events during checkpoint inhibition. In addition to headache, delirium, and altered consciousness commonly seen with MERS, the patient also developed tremor, gait instability, paresthesias, and neurogenic bladder. The latter two symptoms were thought to represent sensory and autonomic neuropathies, respectively. The syndrome gradually resolved following intravenous methylprednisolone at 2 mg/kg divided twice daily for 5 days and a slow taper of oral prednisone over 8 weeks.

This article was published in Cancer Immunol Res and referenced in Immunome Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords